# SDR YENA2021102100707

- Difficulty date: October 20, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N247JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 042
- Aircraft time: 40,325 hours, 26,094 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Blown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT # 628, CHS-EWR. R1 DOOR REQ. SERVICING AND DOOR DIAPHRAM BLOWN. ; REPLACED R-1 SERVICE DOOR PNEUMATIC ASSY DIAPHRAM AND SHEAR PIN IAW AMM 52-41-53/400. SERVICE R-1 DOOR PNEUMATIC ASSY IAW AMM 52-41-51. LEAK CHECK OK.
